# SDR 95ZZZX5198

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Line
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - ON CLIMB, NR 2 ENGINE LOW POWER. WITH THROTTLES ALIGNED AND NR 1 AND NR 3 N1'S AT 92 PERCENT, NR 2 EPR DROPPED TO 1.5 EPR AND N1 AT 82 PERCENT.  RETURNED TO IND.  FOUND 13TH STAGE BLEED VALVE LINE BROKEN AT UPPER END.  REMOVED AND REPLACED BLEED LINE.  ACCOMPLISHED BLEED VALVE CHECK AND ENGINE OPS CHECK OK.
